MathSciNet Relay Station
MathSciNet bibliographic data
MR1005610 14D25 (14C15)
Ellingsrud, Geir; Strømme, Stein Arild On the Chow ring of a geometric quotient. Ann. of Math. (2) 130 (1989), no. 1, 159–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement